Vol. 34, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Derivable semi-translation planes

Norman Lloyd Johnson

Vol. 34 (1970), No. 3, 687–707
Abstract

The author has previously classified semi-translation planes with respect to (p,l,π0)-transitivity. This paper is concerned with the determination of the types of semi-translation planes that can be constructed from certain dual translation planes by Ostrom’s method of “derivation”.

Mathematical Subject Classification
Primary: 50.70
Milestones
Received: 19 June 1968
Revised: 13 February 1970
Published: 1 September 1970
Authors
Norman Lloyd Johnson